# SDR ASAA2019110631268

- Difficulty date: November 6, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 17,201 hours, 5,603 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND THE AIRCRAFT BEGAN TO DRIFT LEFT AT 120' AND RECEIVED A APCH WARN ABOUT 50' WITH THE AIRCRAFT APPROX 35 LEFT OF CENTER. DISCONNECTED AUTOPILOT AND MANUALLY LANDED AIRCRAFT. CONFIRMED 10R CRITICAL AREAS CLEAR FM TOWER. GROUNDED - YES. ON DEFERRAL.
